Regular solutions of linear differential systems with power series coefficients

Sergei A. Abramov, Denis E. Khmelnov. Regular solutions of linear differential systems with power series coefficients. Programming and Computer Software, 40(2):98-106, 2014. [doi]

@article{AbramovK14,
  title = {Regular solutions of linear differential systems with power series coefficients},
  author = {Sergei A. Abramov and Denis E. Khmelnov},
  year = {2014},
  doi = {10.1134/S0361768814020029},
  url = {http://dx.doi.org/10.1134/S0361768814020029},
  researchr = {https://researchr.org/publication/AbramovK14},
  cites = {0},
  citedby = {0},
  journal = {Programming and Computer Software},
  volume = {40},
  number = {2},
  pages = {98-106},
}